THERMAL SCIENCE

International Scientific Journal

SOLUTION OF BURGERS’ EQUATION APPEARS IN FLUID MECHANICS BY MULTISTAGE OPTIMAL HOMOTOPY ASYMPTOTIC METHOD

ABSTRACT
In this article, we approximate analytical solution of Burgers’ equations using the Multistage homotopy asymptotic method which are utilized in modern physics and fluid mechanics. The suggested algorithm is an accurate and simple to-utilize semi-analytic tool for non-linear problems. In the current research we investigation the efficiency and accuracy of the method for the solution of non-linear PDE for large time span. Numerical comparison with the variational iteration method shows the efficacy and accuracy of the proposed method.
KEYWORDS
PAPER SUBMITTED: 2021-03-02
PAPER REVISED: 2021-08-07
PAPER ACCEPTED: 2021-12-15
PUBLISHED ONLINE: 2022-01-02
DOI REFERENCE: https://doi.org/10.2298/TSCI210302343W
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2022, VOLUME 26, ISSUE Issue 1, PAGES [815 - 821]
REFERENCES
  1. Cole, J.D., Perturbation Methods in Applied Mathematics, Blaisdell Publishing Company, Massachusetts, 1968.
  2. Adomian, G., Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Academic Publishers, Boston, 1994.
  3. Liao, S.J., On the homotopy analysis method for nonlinear problems, Appl. Math. Comput. 147 (2004), 2, pp. 499 - 513.
  4. Marinca, V., Herisanu, N., Application of optimal homotopy asymptotic method for solving nonlinear equations arising in heat transfer, Int. Commun. Heat Mass Transf. 35, (2008), 6, pp.710-715.
  5. Alomari A. K., et al. The Homotopy Analysis Method for the Exact Solutions of the K(2,2), Burgers' and Coupled Burgers Equations, Appl. Math. Sci, 2, (2008), 40, pp. 1963 - 1977.
  6. Rosenau, P., Hyman, J.M., Compactons: solitons with finite wavelengths, Phys. Rev. Lett., 70 (1993), 5, pp. 564-567.
  7. Abdou, M.A., Soliman, A.A., Variational iteration method for solving Burgers' and coupled Burgers' equations, J. Comput. Appl. Math. 181 (2005), 2, pp. 245 - 251.
  8. Shah, N. A., et al. Multistage optimal homotopy asymptotic method for the nonlinear Riccati ordinary differential equation in nonlinear physics, Appl. Math. Inf. Sci. (AMIS) 14, (2020), 6, pp. 1-7.

© 2022 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence